首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Generalized Sylvester-Gallai Type Theorem for Quadratic Polynomials
  • 本地全文:下载
  • 作者:Shir Peleg ; Amir Shpilka
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:169
  • 页码:8:1-8:33
  • DOI:10.4230/LIPIcs.CCC.2020.8
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:In this work we prove a version of the Sylvester-Gallai theorem for quadratic polynomials that takes us one step closer to obtaining a deterministic polynomial time algorithm for testing zeroness of Σ^{[3]}ΠΣΠ^{[2]} circuits. Specifically, we prove that if a finite set of irreducible quadratic polynomials ð'¬ satisfy that for every two polynomials Qâ,,Qâ,, â^^ ð'¬ there is a subset ð'¦ âS, ð'¬, such that Qâ,,Qâ,, â^‰ ð'¦ and whenever Qâ, and Qâ,, vanish then â^_{Q_iâ^^ð'¦} Q_i vanishes, then the linear span of the polynomials in ð'¬ has dimension O(1). This extends the earlier result [Amir Shpilka, 2019] that showed a similar conclusion when ð'¦ = 1. An important technical step in our proof is a theorem classifying all the possible cases in which a product of quadratic polynomials can vanish when two other quadratic polynomials vanish. I.e., when the product is in the radical of the ideal generated by the two quadratics. This step extends a result from [Amir Shpilka, 2019] that studied the case when one quadratic polynomial is in the radical of two other quadratics.
  • 关键词:Algebraic computation; Computational complexity; Computational geometry
国家哲学社会科学文献中心版权所有